# SDR SIMA20130113010

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 24,640 hours, 17,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK INSPECTION FOUND LEFT AFT FACE OF BULKHEAD ASSY AT FS 280.00 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BULKHEAD IAW EO CR-53MR-174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
